# SDR CALA2014072891548

- Difficulty date: July 25, 2014
- Submitted: July 29, 2014
- Operation: Air carrier
- Aircraft: N439UA
- Make and model: Airbus A320-232
- Aircraft serial: 683
- Aircraft time: 58,082 hours, 22,579 cycles
- Engine: Iae V2527A5
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MLG DOOR HINGE FITTINGS LT & RT WERE REMOVED TO FIND SEVERAL ELONGATED HOLES AT MATING SURFACE OF HINGE FITTING & KEEL BEAM BOTTOM SKIN.  REPAIRED BOTH LT & RT BOTTOM KEEL BEAM SKINS AT HINGE FITTING SURFACES IAW ECRA 5336-01 017.  NO DEVIATIONS, NO FURTHER ACTIONS REQUIRED.
